MathSciNet Relay Station
MathSciNet bibliographic data
MR878709 (88a:33013) 33A35 (65Q05)
Lewanowicz, Stanisław Corrigendum: "Recurrence relations for hypergeometric functions of unit argument'' [Math. Comp. 45 (1985), no. 172, 521–535; MR0804941 (86m:33004)]. Math. Comp. 48 (1987), no. 178, 853.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement